MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Unify Assura CRT-D RF HV; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Unify Assura CRT-D RF HV; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CD3357-40C
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Under-Sensing (1661)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was admitted to the intensive care unit for cardiac arrest.It was found that the implantable cardioverter defibrillator (icd) exhibited undersensing which resulted in delayed treatment of arrythmia.It was determined that this undersensingfwas due to inappropriate programming settings and the device was reprogrammed.The patient was stable following changes.

Brand Name
Unify Assura CRT-D RF HV
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50314601
Report Number2017865-2026-17393
Device Sequence Number9864637
Product Code NIK
UDI-Device Identifier05414734508186
UDI-Public(01)05414734508186(10)A000045849(17)190930
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberCD3357-40C
Device Catalogue NumberCD3357-40C
Device Lot NumberA000045849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Biomec Lead; Biomec Lead; Tendril
Patient SexFemale